Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Realizability of metric-dependent dimensions


Author: J. H. Roberts
Journal: Proc. Amer. Math. Soc. 19 (1968), 1439-1442
MSC: Primary 54.70
DOI: https://doi.org/10.1090/S0002-9939-1968-0232364-8
MathSciNet review: 0232364
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Hurewicz, Über Einbettung separabler Räume in gleichdimensionale kompakte Räume, Monatsh. Math. Phys. 37 (1930), 199-208. MR 1549788
  • [2] K. Nagami and J. H. Roberts, Metric-dependent dimension functions, Proc. Amer. Math. Soc. 16 (1965), 601-604. MR 0195059 (33:3264)
  • [3] -, A study of metric-dependent dimension functions, Trans. Amer. Math. Soc. 129 (1967), 414-435. MR 0215289 (35:6131)
  • [4] J. H. Roberts and F. G. Slaughter, Metric dimension and equivalent metrics, Fund. Math. 62 (1968), 1-5. MR 0225286 (37:880)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.70

Retrieve articles in all journals with MSC: 54.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0232364-8
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society